# SDR AALA981586

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1059-1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN BULGE AND TEMP FASTENERS STATION 1059 AND STATION 1079, LONGERN 45L AND 46L.  CUT OUT DAMAGED/CORRODED AREA INSTALLED DOUBLER PER SRM 53-20-00.  (M)
